RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Katsenelenbaum, B Z

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:189
Abstract pages:543
Full texts:231
E-mail:

http://www.mathnet.ru/eng/person76453
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. B. Z. Katsenelenbaum, E. N. Korshunova, A. N. Sivov, A. D. Shatrov, “Chiral electromagnetic objects”, UFN, 167:11 (1997),  1201–1212  mathnet; Phys. Usp., 40:11 (1997), 1149–1160  isi
1994
2. B. Z. Katsenelenbaum, “The approximability problem of electromagnetic field”, UFN, 164:9 (1994),  983–993  mathnet; Phys. Usp., 37:9 (1994), 903–913  isi
1958
3. B. Z. Katsenelenbaum, “Critical cross section in irregular waveguides”, Dokl. Akad. Nauk SSSR, 123:1 (1958),  53–56  mathnet  mathscinet  zmath
1957
4. B. Z. Katsenelenbaum, “A contribution to the general theory of non-regular wave guides”, Dokl. Akad. Nauk SSSR, 116:2 (1957),  203–206  mathnet  zmath

1996
5. B. Z. Katsenelenbaum, “The theory of diffraction. SHF electronics<br> by L A Weinstein”, UFN, 166:2 (1996),  220–221  mathnet; Phys. Usp., 39:2 (1996), 205

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019